# SDR CALA2017080802558

- Difficulty date: August 8, 2017
- Submitted: August 9, 2017
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 50,562 hours, 16,729 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Seat 20c
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON SEAT 20C. THE RED  LIGHT THAT SHOWS THE EMERGENCY EXIT HAS BEEN BROKEN OFF. REPLACED RED LIGHT FOR EMERGENCY EXIT IN SEAT 20C.
